# SDR DALA1234230690

- Difficulty date: April 30, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 41,394 hours, 18,406 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE PANEL 431AT DAMAGED.  ACCOMPLISHED PERMANENT REPAIR PER SRM 54-31-01 PG 103 FIG 101.
